# SDR SWIA2017012544189

- Difficulty date: December 27, 2017
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 35,085 hours, 30,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 605.0 FWD SIDE BETWEEN STR 27L AND 26L HAS CORROSION. (C-CHECK) 01/22/2018 BLENDED CORROSION ON FRAME AT FS 605 FWD SIDE IN BETWEEN STR 27L AND 26L IAW SRM. PRESSURE CHECKS GOOD.
